Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On matrices whose characteristic equations are identical


Author: W. V. Parker
Journal: Proc. Amer. Math. Soc. 1 (1950), 464-466
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036215-2
MathSciNet review: 0036215
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. V. Parker, On the characteristic equations of certain matrices, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 115-116. MR 0028292 (10:424d)
  • [2] W. E. Roth, A theorem on matrices, Amer. Math. Monthly vol. 44 (1937) p. 95. MR 1523852

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036215-2
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society